Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality with applications to the subellipticity of the $ \overline\partial$-Neumann problem


Author: Lop-Hing Ho
Journal: Proc. Amer. Math. Soc. 111 (1991), 135-138
MSC: Primary 35N15; Secondary 32F10
MathSciNet review: 1031664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an interesting inequality in this note. This inequality will be used to remove an unnecessary assumption in [2]. That paper dealt with the sufficient condition for the subellipticity of the $ \bar \partial $-Neumann problem on nonpseudoconvex domains. We will then state the revised theorem and show why the original assumption can be removed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35N15, 32F10

Retrieve articles in all journals with MSC: 35N15, 32F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1031664-4
Article copyright: © Copyright 1991 American Mathematical Society